# SDR SIMA2018060131006

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 33,789 hours, 29,410 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-ICE DISAGREE CAUTION MESSAGE PRESENTED ON EICAS ONCE ADVANCING THRUST LEVER FOR TAKE OFF.   PERFORMED A LOW SPEED ABORT OF TAKE OFF.  CHECKED CONNECTOR PLUGS AT NR 1 AND 2 ENGINE ANTI ICE VALVES FOR SECURITY.   RESET THE FADEC CIRCUIT BREAKERS,  GROUND RAN, OPS CHECKED GOOD IAW AMM 30-00-00,  NO CURRENT RELATED FAULTS ON CMC.
